medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

Comparison of toxic responses to acetaminophen challenge in ICR mice originating from different sources

Korean Journal of Parasitology 2019년 35권 1호 p.16 ~ 16
 ( Jeong Tae-Bin ) - Pusan National University College of Pharmacy

 ( Kim Joung-Hee ) - Pusan National University College of Pharmacy
 ( Kim Sou-Hyun ) - Pusan National University College of Pharmacy
 ( Lee Seung-Hyun ) - Pusan National University College of Pharmacy
 ( Son Seung-Won ) - Pusan National University College of Pharmacy
 ( Lim Yong ) - Dong-Eui University College of Nursing & Healthcare Science Department of Clinical Laboratory Science
 ( Cho Joon-Yong ) - Korea National Sport University Exercise Biochemistry Laboratory
 ( Hwang Dae-Youn ) - Pusan National University College of Natural Resources and Life Science Department of Biomaterials Science
 ( Kim Kil-Soo ) - Kyungpook National University College of Veterinary Medicine
 ( Kwak Jae-Hwan ) - Kyungsung University College of Pharmacy
 ( Jung Young-Suk ) - Pusan National University College of Pharmacy

Abstract


Acetaminophen (APAP) is the most common antipyretic analgesic worldwide. However, APAP overdose causes severe liver injury, especially centrilobular necrosis, in humans and experimental animals. At therapeutic dosage, APAP is mainly metabolized by sulfation and glucuronidation, and partly by cytochrome P450?mediated oxidation. However, APAP overdose results in production of excess reactive metabolite, N-acetyl-p-benzoquinone imine (NAPQI), by cytochromes P450; NAPQI overwhelms the level of glutathione (GSH), which could otherwise detoxify it. NAPQI binds covalently to proteins, leading to cell death. A number of studies aimed at the prevention and treatment of APAP-induced toxicity are underway. Rats are more resistant than mice to APAP hepatotoxicity, and thus mouse models are mainly used. In the present study, we compared the toxic responses induced by APAP overdose in the liver of ICR mice obtained from three different sources and evaluated the usability of the Korl:ICR stock established by the National Institute of Food and Drug Safety Evaluation in Korea. Administration of APAP (300?mg/kg) by intraperitoneal injection into male ICR mice enhanced CYP2E1 protein expression and depleted hepatic GSH level 2?h after treatment accompanied with significantly increased level of hepatic malondialdehyde, a product of lipid peroxidation. Regardless of the source of the mice, hepatotoxicity, as evidenced by activity of serum alanine aminotransferase, increased from 8?h and peaked at 24?h after APAP treatment. In summary, hepatotoxicity was induced after the onset of oxidative stress by overdose of APAP, and the response was the same over time among mice of different origins.

키워드

Acetaminophen; Hepatotoxicity; GSH; ICR mouse
원문 및 링크아웃 정보
  
등재저널 정보
SCI(E)
MEDLINE
KCI
KoreaMed
KAMS